# SDR ABXR2017100600054

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 999,657 hours, 27,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146T5004106
- Condition: Corroded
- Location: Bs 1461-1480
- Part time: 999,657 hours, 27,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO,  ANGLE CORRODED AT BS 1461 TO 1480.
